| Model Number |
MODULAR VAULTLOCK DRILL GUIDE, LARGE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/15/2024, it was reported by a sales representative via (b)(4) that an ar-9215-1-03 universal quick connect handle and an ar-9231-vl-03 glenoid drill guide broke and could not be taken apart.This occurred during a case where the devices were switched out, and the case continued with no further issue.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is wear and tear.Due to continuous mechanical forces applied to it, the device will inevitably sustain damage over time.